# SDR FDEA2020070631439

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 75,848 hours, 25,994 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TANK 3 TIP TRAPPED ALERT DURING CRUISE.  5800 LBS TRAPPED IN NR 3 TANK.  EMERGENCY DECLARED WITH ATC.
